Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 19.

Mallavibarrena Martínez de Castro, Raquel y Sols, Ignacio (1990) Bases for the homology groups of the Hilbert scheme of points in the plane. Compositio Mathematica, 74 (2 ). 169-201 . ISSN 0010-437X

Mallavibarrena Martínez de Castro, Raquel y Ragni, Piene (1991) Duality for elliptic normal surface scrolls. In Enumerative algebraic geometry. Contemporary Mathematics (123). American Mathematical Society, Providence, pp. 149-160. ISBN 0-8218-5131-4

Mallavibarrena Martínez de Castro, Raquel (2007) Federico Gaeta (1923–2007), in memoriam. Boletín (Sociedad "Puig Adam" de Profesores de Matemáticas), 76 . pp. 17-18. ISSN 1135-0261

Sols, Ignacio (2010) Federico Gaeta, among the last classics. In Liaison, Schottky Problem and Invariant Theory. Progress in Mathematics . Birkhäuser, Basel, pp. 3-6. ISBN 978-3-0346-0200-6

Mallavibarrena Martínez de Castro, Raquel y Lanteri, Antonio (2000) Higher order dual varieties of generically k-regular surfaces. Archiv der Mathematik, 75 (1). pp. 75-80. ISSN 0003-889X

Mallavibarrena Martínez de Castro, Raquel y Lanteri, Antonio (1999) Higher order dual varieties of projective surfaces. Communications in Algebra, 27 (10). pp. 4827-4851. ISSN 0092-7872

Lanteri, Antonio y Mallavibarrena Martínez de Castro, Raquel y Piene, Ragni (2015) Inflectional loci of quadric fibrations. Journal of Algebra (441). pp. 363-397. ISSN 0021-8693

Lanteri, Antonio y Mallavibarrena Martínez de Castro, Raquel y Piene, Ragni (2008) Inflectional loci of scrolls. Mathematische Zeitschrift, 258 (3). pp. 557-564. ISSN 0025-5874

Lanteri, Antonio y Mallavibarrena Martínez de Castro, Raquel y Piene, Ragni (2012) Inflectional loci of scrolls over smooth, projective varieties. Indiana University Mathematics Journal, 61 (2). pp. 717-750. ISSN 0022-2518

Lanteri, Antonio y Mallavibarrena Martínez de Castro, Raquel (2002) Jets of antimulticanonical bundles on del Pezzo surfaces of degree ≤2. In Algebraic geometry : a volume in memory of Paolo Francia. Walter de Gruyter, Berlin, pp. 257-276. ISBN 3-11-017180-5

Mallavibarrena Martínez de Castro, Raquel y González Pascual, Sonia (2003) Osculating degeneration of curves. Communications in Algebra, 31 (8). pp. 3829-3845. ISSN 0092-7872

Mallavibarrena Martínez de Castro, Raquel y Lanteri, Antonio (2009) Osculating properties of decomposable scrolls. Mathematische Nachrichten, 282 (11). pp. 1548-1566. ISSN 0025-584X

Lanteri, Antonio y Mallavibarrena Martínez de Castro, Raquel (2016) Osculation for conic fibrations. Journal Of Pure And Applied Algebra, 220 (8). pp. 2852-2878. ISSN 0022-4049

Lanteri, Antonio y Mallavibarrena Martínez de Castro, Raquel (2001) Osculatory behavior and second dual varieties of del Pezzo surfaces. Advances in Geometry , 1 (4). pp. 345-363. ISSN 1615-715X

Arrondo Esteban, Enrique y Mallavibarrena Martínez de Castro, Raquel y Sols, Ignacio (1990) Proof of Schubert's conjectures on double contacts. Lecture notes in mathematics, 1436 . pp. 1-29. ISSN 0075-8434

Mallavibarrena Martínez de Castro, Raquel (1986) The Chow groups of Hilb 4 P 2 and a base for A 2 ,A 3 ,A 2d−2 ,A 2d−3 of Hilb d P. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (13). pp. 647-650. ISSN 0764-4442

Mallavibarrena Martínez de Castro, Raquel (2004) The dimension of spaces osculating to an algebraic variety. (Spanish). In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 259-263. ISBN 84-7491-767-0

Mallavibarrena Martínez de Castro, Raquel (2000) Togliatti surfaces. (Spanish: La superficie de Togliatti). In Contribuciones matemáticas : libro homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 211-215. ISBN 84-7491-581-3

Mallavibarrena Martínez de Castro, Raquel (1986) Validité de la formule classique des trisécantes stationnaires. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (16). pp. 799-802. ISSN 0764-4442

Esta lista fue generada el Sat Dec 10 02:37:09 2016 CET.